Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the non-existence of Fibonacci squares


Author: M. Wunderlich
Journal: Math. Comp. 17 (1963), 455-457
MSC: Primary 10.61
DOI: https://doi.org/10.1090/S0025-5718-1963-0153616-X
MathSciNet review: 0153616
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Rollett, ``Advanced Problem No. 5080,'' Amer. Math. Monthly, February, 1963.
  • [2] J. V. Uspensky & M. A. Heaslet, Elementary Number Theory, McGraw-Hill, New York, 1939, Chapter X, Sect. 19; Chapter XI, Sect. 8.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.61

Retrieve articles in all journals with MSC: 10.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0153616-X
Article copyright: © Copyright 1963 American Mathematical Society